Volume 22, issue 1 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 7, 3761–4380
Issue 6, 3145–3760
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
A mathematical theory of the gauged linear sigma model

Huijun Fan, Tyler J Jarvis and Yongbin Ruan

Geometry & Topology 22 (2018) 235–303
Abstract

We construct a mathematical theory of Witten’s Gauged Linear Sigma Model (GLSM). Our theory applies to a wide range of examples, including many cases with nonabelian gauge group.

Both the Gromov–Witten theory of a Calabi–Yau complete intersection X and the Landau–Ginzburg dual (FJRW theory) of X can be expressed as gauged linear sigma models. Furthermore, the Landau–Ginzburg/Calabi–Yau correspondence can be interpreted as a variation of the moment map or a deformation of GIT in the GLSM. This paper focuses primarily on the algebraic theory, while a companion article will treat the analytic theory.

Keywords
gauged linear sigma model, mirror symmetry, Gromov–Witten, Calabi–Yau, Landau–Ginzburg
Mathematical Subject Classification 2010
Primary: 14D23, 14L24, 14N35, 53D45, 81T60
Secondary: 14J32, 14L30, 32G81, 81T40
References
Publication
Received: 2 November 2015
Revised: 23 December 2016
Accepted: 30 January 2017
Published: 31 October 2017
Proposed: Jim Bryan
Seconded: Richard Thomas, Simon Donaldson
Authors
Huijun Fan
School of Mathematical Science
Beijing (Peking) University
Beijing
China
Tyler J Jarvis
Department of Mathematics
Brigham Young University
Provo, UT
United States
Yongbin Ruan
Mathematics Department
University of Michigan
Ann Arbor, MI
United States
Beijing International Center for Mathematical Science
Peking University
Beijing
China